# SDR DALA1133149863

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- Aircraft time: 72,609 hours, 70,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 389 BETWEEN RIGHT LONG 18 AND 19 INTERCOSTAL CRACKED.  REMOVED AND REPLACED FWD CARGO INTERCOSTAL STA 389 PN NR 9957907-3 TOP COATED AREA IAW DC9 SRM 51-10-5, 51-10-4,  51-10-3.  P-125 09 MAY 11 REQUIRED INSPECTION COMPLETED BY Q-971 280318 09 MAY 11.
